Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 145, NWS Louisville, KY

March 15, 2012Clinton County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 4:04 PM CDT for Clinton County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 4:04 PM CDT (21:04 UTC)
Expired
Mar 15, 2012, 4:27 PM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clinton County, KY

The radar

The Nashville radar (KOHX), 143 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 4:08 PM CDTHAIL 1.755 E Albany, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 2:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

091 
WUUS53 KLMK 152104
SVRLMK
KYC053-152145-
/O.NEW.KLMK.SV.W.0145.120315T2104Z-120315T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 445 PM CDT

* AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BUG...MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  ALBANY...
  CANNONS MILL...
  UPCHURCH...
  ROLAN AND SAVAGE...
  NORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM WITH LARGE HAIL...AND CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3662 8516 3662 8519 3671 8522 3681 8503
      3680 8501 3676 8500 3670 8502 3668 8500
      3663 8500 3663 8498 3661 8498
TIME...MOT...LOC 2103Z 244DEG 12KT 3665 8510
WIND...HAIL 60MPH 1.00IN

$$

AL
1 follow-up statement
000
WWUS53 KLMK 152127
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM CDT THU MAR 15 2012

KYC053-152137-
/O.CAN.KLMK.SV.W.0145.000000T0000Z-120315T2145Z/
CLINTON KY-
427 PM CDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON COUNTY IS
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. BUT IF YOU RECEIVED LARGE HAIL...PLEASE CALL THE NATIONAL 
WEATHER SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN 
YOU CAN DO SO SAFELY.

LAT...LON 3662 8516 3662 8519 3671 8522 3681 8503
      3680 8501 3676 8500 3670 8502 3668 8500
      3663 8500 3663 8498 3661 8498
TIME...MOT...LOC 2127Z 244DEG 12KT 3669 8501

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:15 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 15, 2:15 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAR 15 2012

.Short Term (Tonight through Friday Night)...
Updated at 315 PM EDT Mar 15 2012

...Severe thunderstorm watch for pulse storms/hail...

In the wake of a convective complex that crossed southern Indiana
earlier this morning, cumulus cloud development has been suppressed
until recently. However, the atmosphere has become quite unstable
and scattered to numerous thunderstorms have developed over
southwest IN and central KY and will spread over the entire area by
late afternoon. Given the strong instability across the region and
weak shear, severe pulse storms are expected and will continue and
thus, SPC has given our entire area a severe thunderstorm watch.
Expect this to continue through the late afternoon and early evening
hours. Storms will lose their strength with sunset but scattered
convection will continue through the overnight hours most likely.

For tonight through Friday night, the Lower Ohio Valley will remain
within a very mild and moist early summer-like pattern. Several
disturbances that are hard to nail down the timing will move across
the region. Scattered thunderstorms are quite possible at any time
from tonight through Friday night. For Friday, feel that the best
chance of convection will lie south of the Ohio River.

Expect overnight lows tonight not far from 60, and highs Friday in
the upper 70s.

.Long Term (Saturday - Thursday)...
Updated at 300 PM EDT Mar 15 2012

Persistent and anomalous pattern will continue for much of the
week.  Deep SW flow will keep things unsettled for the first part of
the weekend, so will continue to carry a chance POP for Saturday
afternoon. The upper ridge over the Deep South will amplify Sunday
and into the early part of next week, gradually shutting off our
rain chances. Slight chance Sunday and then a dry forecast Mon-Wed.
A bit more uncertainty creeps in around Day 7, as the models show a
deep trof over the Rockies closing off into a deep upper low over
the Southern Plains by Wednesday. ECMWF brings this feature far
enough east for precip to return on Thursday, while the GFS is about
a day slower. The forecast reflects a compromise and will include a
chance POP for Thursday, but reality will be all or nothing
depending on which solution verifies.

Temps will run 20-25 degrees above climo both day and night through
the period.

&&

.Aviation (18Z TAF Issuance)...
Updated at 100 PM EDT Mar 15 2012

Unseasonably warm and humid weather will very likely spark scattered
to numerous thunderstorm by mid to late afternoon. In this early
summer-like pattern, trying to pinpoint when a specific storm will
impact a specific TAF site will be challenging. Feel that
thunderstorms will begin to affect BWG and SDF as early as 19z, and
LEX an hour or two later. Expect that thunderstorms will be most
numerous
from 20z through 02z early Friday, then diminish in coverage.
However, isolated to scattered thunderstorms are possible at any
time Friday as well.

Southwest winds will average around 10kt this afternoon, then
diminish to around 5kt from the south tonight. Friday afternoon,
expect southwest winds around 10kt.

Ceilings will stay VFR outside of any thunderstorms. Gusty winds and
low visibilities and ceilings will occur within any thunderstorm.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......JSD/AL
Long Term........RAS
Aviation.........JSD
Hazardous weather outlook, Mar 15, 1:32 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT THU MAR 15 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-161530-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO
BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN
THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED
DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY
THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE
UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN
THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND
EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT
THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE
ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON
AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY
HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE
STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS
AFTERNOON OR EVENING.

JSD/RS/AL

In the hours before

Special weather statement, Mar 15, 3:44 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT THU MAR 15 2012

KYZ034-038-039-045-152115-
ANDERSON-NELSON-SHELBY-SPENCER-
444 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...NICKEL SIZE HAIL...AND UP TO 40 MPH WINDS...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBYVILLE TO 11
MILES SOUTHEAST OF TAYLORSVILLE...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  HOOPER AND VAN BUREN...
  WAYSIDE AND KLONDYKE...
  GEE AND WADDY...
  DRYDOCK AND ANDERSON CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3823 8500 3816 8501 3813 8502 3812 8500
      3798 8499 3788 8529 3816 8534
TIME...MOT...LOC 2043Z 244DEG 28KT 3818 8528 3789 8525

TWF
Local storm report, Mar 15, 3:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             WILLISBURG              37.81N  85.12W
03/15/2012  E1.00 INCH       WASHINGTON         KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200417

MRC
Local storm report, Mar 15, 3:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             FRANKLIN                36.73N  86.57W
03/15/2012  E1.00 INCH       SIMPSON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200419

MRC
Local storm report, Mar 15, 3:54 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             FRANKLIN                36.73N  86.57W
03/15/2012  E1.25 INCH       SIMPSON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200420

MRC
Special weather statement, Mar 15, 3:58 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT THU MAR 15 2012

KYZ074-152130-
BARREN-
358 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
NICKEL SIZE HAIL...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF GLASGOW...AND MOVING NORTHEAST
AT 30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...AND NICKEL
SIZE HAIL...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GLASGOW...
  BECKTON AND HAYWOOD...
  GLASGOW MUNICIPAL AIRPORT AND OIL CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3691 8614 3693 8614 3692 8616 3693 8616
      3694 8617 3697 8615 3713 8595 3697 8585
      3690 8607 3690 8608 3689 8611
TIME...MOT...LOC 2057Z 235DEG 25KT 3694 8608

TWF
Local storm report, Mar 15, 4:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     BEAVER DAM              37.41N  86.88W
03/15/2012                   OHIO               KY   LAW ENFORCEMENT

            TREE DOWN ON JAMES NANCEY LANE.

&&

EVENT NUMBER LMK1200421

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:03 PM CDTSevere Thunderstorm WarningLMKOhio27 min
Mar 14, 7:11 PM CDTSpecial Weather StatementLMKAllen34 min
Mar 14, 7:50 PM CDTSpecial Weather StatementLMKAllen25 min
Mar 14, 9:02 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade28 min
Mar 14, 10:40 PM CDTSpecial Weather StatementLMKOldham35 min
Mar 14, 10:45 PM CDTSpecial Weather StatementLMKOldham30 min
Mar 15, 6:35 AM CDTSpecial Weather StatementLMKTrimble25 min
Mar 15, 1:07 PM CDTSpecial Weather StatementLMKGrayson53 min
Mar 15, 1:09 PM CDTSpecial Weather StatementLMKBreckinridge, Meade66 min
Mar 15, 1:14 PM CDTSevere Thunderstorm WarningLMKButler, Grayson31 min
Mar 15, 1:15 PM CDTSpecial Weather StatementLMKHancock60 min
Mar 15, 1:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge25 min
Mar 15, 1:31 PM CDTSpecial Weather StatementLMKEdmonson, Hart29 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningLMKGrayson, Hart25 min
Mar 15, 1:42 PM CDTSpecial Weather StatementLMKLogan33 min
Mar 15, 1:53 PM CDTSevere Thunderstorm WarningLMKLogan22 min
Mar 15, 1:57 PM CDTSevere Thunderstorm WarningLMKHardin33 min
Mar 15, 2:03 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart27 min
Mar 15, 2:06 PM CDTSevere Thunderstorm WarningLMKMeade24 min
Mar 15, 2:18 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson27 min
Mar 15, 2:20 PM CDTSpecial Weather StatementLMKWarren25 min
Mar 15, 2:23 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson37 min
Mar 15, 2:40 PM CDTSpecial Weather StatementLMKJefferson35 min
Mar 15, 2:45 PM CDTSevere Thunderstorm WarningLMKMarion30 min
Mar 15, 2:49 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson26 min
Mar 15, 2:50 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer25 min
Mar 15, 2:53 PM CDTSpecial Weather StatementLMKOhio37 min
Mar 15, 3:03 PM CDTSpecial Weather StatementLMKBarren27 min
Mar 15, 3:11 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio64 min
Mar 15, 3:16 PM CDTSevere Thunderstorm WarningLMKNelson, Washington29 min
Mar 15, 3:17 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Mar 15, 3:18 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer27 min
Mar 15, 3:28 PM CDTSpecial Weather StatementLMKFranklin32 min
Mar 15, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Warren32 min
Mar 15, 3:33 PM CDTSpecial Weather StatementLMKOldham, Trimble27 min
Mar 15, 3:34 PM CDTSevere Thunderstorm WarningLMKButler, Ohio26 min
Mar 15, 3:37 PM CDTSevere Thunderstorm WarningLMKShelby38 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington32 min
Mar 15, 3:43 PM CDTSevere Thunderstorm WarningLMKScott32 min
Mar 15, 3:44 PM CDTSpecial Weather StatementLMKSpencer31 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Metcalfe27 min
Mar 15, 3:49 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren26 min
Mar 15, 3:50 PM CDTAreal Flood AdvisoryLMKOldham, Trimble115 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Edmonson, Grayson, Hancock40 min
Mar 15, 3:51 PM CDTSevere Thunderstorm WarningLMKOldham, Trimble24 min
Mar 15, 3:58 PM CDTSpecial Weather StatementLMKBarren32 min
Mar 15, 4:06 PM CDTSevere Thunderstorm WarningLMKAnderson, Woodford24 min
Mar 15, 4:07 PM CDTSevere Thunderstorm WarningLMKHancock38 min
Mar 15, 4:15 PM CDTAreal Flood AdvisoryLMKBreckinridge, Butler, Grayson, Ohio2 hr
Mar 15, 4:15 PM CDTSpecial Weather StatementLMKAdair30 min
Mar 15, 4:15 PM CDTSevere Thunderstorm WarningLMKScott45 min
Mar 15, 4:23 PM CDTFlash Flood WarningLMKBreckinridge, Hancock2 hr
Mar 15, 4:23 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade22 min
Mar 15, 4:24 PM CDTSpecial Weather StatementLMKRussell36 min
Mar 15, 4:28 PM CDTSpecial Weather StatementLMKHarrison, Nicholas62 min
Mar 15, 4:32 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 15, 4:32 PM CDTSevere Thunderstorm WarningLMKCasey, Russell28 min
Mar 15, 4:38 PM CDTSpecial Weather StatementLMKBarren, Hart, Larue37 min
Mar 15, 4:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson46 min
Mar 15, 4:46 PM CDTSevere Thunderstorm WarningLMKMadison29 min
Mar 15, 4:47 PM CDTAreal Flood AdvisoryLMKBarren, Warren5 hr
Mar 15, 4:48 PM CDTSevere Thunderstorm WarningLMKMeade27 min
Mar 15, 4:56 PM CDTFlash Flood WarningLMKFranklin, Harrison, Scott3 hr
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas32 min
Mar 15, 4:58 PM CDTSevere Thunderstorm WarningLMKClark, Fayette37 min
Mar 15, 5:11 PM CDTSpecial Weather StatementLMKBullitt, Jefferson34 min
Mar 15, 5:28 PM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby32 min
Mar 15, 5:30 PM CDTSpecial Weather StatementLMKClinton, Russell30 min
Mar 15, 5:32 PM CDTSevere Thunderstorm WarningLMKClark, Madison13 min
Mar 15, 5:33 PM CDTSevere Thunderstorm WarningLMKBoyle, Lincoln, Marion, Mercer, Washington27 min
Mar 15, 5:34 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell26 min
Mar 15, 5:59 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer16 min
Mar 15, 6:01 PM CDTAreal Flood AdvisoryLMKClinton102 min
Mar 15, 6:01 PM CDTSpecial Weather StatementLMKFranklin, Shelby29 min
Mar 15, 6:03 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison8 min
Mar 15, 6:10 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Madison35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.